# SDR RAIA2018080860001

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 38,566 hours, 24,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE LAYS ON FAIRING WHEN CLOSED.  PERFORMED AN ADJUSTMENT AND TEST OF THE MAIN DOOR HANDLE. OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
